# SDR AALA20170909003

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 7,739 hours, 2,963 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY POWER LIGHTS AT ROWS 16 AND 17 ARE INOPERATIVE. MAINTENANCE DISCOVERED BROKEN WIRES AT CONNECTOR 7260VC7. REPAIRED WIRES PER AARD-320F 20-00-00. OPERATIONS CHECK NORMAL.
